Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


friend in need <<< Previous Question
Next Question >>> i have no idea what i want to do!

Unexplained dizziness, vertigo, ringing in ears and weight loss


Question Posted Monday June 30 2008, 8:48 pm

I was wondering if anyone could give me some advice on a health problem that my husband is having. He is 33 years old, otherwise healthy, but has been experiencing what seems to be inner ear problems his whole life. Since he was a child he has had episodic vertigo. As he ages it seems to be getting progressively worse, now with ringing in the ears, constant disequilibrium, dizziness, vertigo attacks and now weight loss. He's been to an ENT who is apparently the best and he can't figure out what is wrong with him. He's had MRI's, CT scans, and blood work. All normal. His hearing is fine as well. Please help!!!

[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Illnesses?


teardrops7 answered Tuesday July 1 2008, 9:24 pm:
it could be some type of infection...try and get the doctors to check for those.
-Hayley

[ teardrops7's advice column | Ask teardrops7 A Question
]




sexy_rexy answered Monday June 30 2008, 11:28 pm:
I'm sorry to hear about your husband, I'm 18 and I have the exact same thing. I've had blood tests and am constantly at the doctors. Since everything else, such as stroke etc has been ruled out, the doctor has diagnosed me with a viral infection in my inner ear called labyrinthitis.

I have the exact same symptoms as your husband and I know this is such a horrible and frustrating condition.

I was given some tablets called "Stemetil" and after the 5 days I took these for I felt about 70% better with much much less dizzyness and vertigo. During the time I was on these tablets I felt horrible but as soon as I finished taking them I immediately felt a difference.

After about 3 months I am nearly completely better; I have spoken to a number of people who have had this condition and apparently labyrinthitis can last from a couple of weeks to even years!

Here is a website on the condition of you and your husband would like to have a look: [Link](Mouse over link to see full location)

There isn't really much you can do for this apart from heathy eating and plenty of bed rest unfortunately. I know this is a frustrating and awful thing to have.

Hope your husband is feeling better soon.

[ sexy_rexy's advice column | Ask sexy_rexy A Question
]
Recent popular questions:
Want to give advice?

Click here to start your own advice column!

need answers from men please
How I can improve online customer service quality on website
why do adults blame everything on the media?
I had sex with a girl but
Why do I sweat so much?
Just had my first annual physical exam
When is the right time to lose my virginity?
girl hating my guts
Frustrated over my boyfriends lack of opinion about our relationship
Dirty on FaceTime
I want to help people who think of or try suicide.
having mixed feelings
what does it mean to be a
I don't know how to end it with him?!?!?
Will I ever have a chance with anybody?
its my first time wearing a tampon will my tampon fall out when i swim
why cant I breath propbley
bleeding after fingering
Because of religion is it really over?
Help regarding an abortion at 13 years old

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker